# SDR DALA1031779853

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 1136 UPPER LT BULKHEAD WEB FWD SIDE IS GOUGED.  GOUGE FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED DAMAGE AND NDT VERIFIED IAW NDT SPM 06-10-01.  FABRICATED REPAIR ANGLE FROM .090 7075-0 AND HEAT TREATED TO 7075T6 ON TRAVELER 2281N01220.  LOCATED, DRILLED AND DEBURRED REPAIR ANGLE AND FILLER IAW SRM 51-10-4.  TREATED AND PRIMED ANGLE AND FILLER IAW SRM 51-10-3 INSTALLED REPAIR WET IAW DC-9-A-51-72-01-801-663A-A AND SRM 51-30-5.
